# SDR FDEA201111084790

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 25,277 hours, 13,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR LT SEAT TRACK, Y =1959 AT FRAME 38.2  FOUND WITH CORROSION AT FLANGE.  CORROSION REMOVED IAW SRM 51-74-10, REV 21.  MATERIAL REMOVED 0.040 INCH MATERIAL.  REMAINED 0.038 IN ORIGINAL MATERIAL THICKNESS 0.078 INCH AND FOUND OUT OF LIMIT SRM 53-10-16, FIG 201, REV 21.  DAMAGED SEAT TRACK SEGMENT REMOVED FROM BETWEEN FRAME 37 AND FRAME 38 TO FRAME 38.1 IAW SRM 53-10-16, FIG 201, REV 21. REPAIR SEAT TRACK SEGMENT AND REPAIR SPLICE INSTALLED IAW SRM 53-10-16, FIG 201, REV 21.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
